# SDR SIMA200210203

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1452171300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON GALLEY CENTER BEAM.  REPLACED GALLEY CENTER BEAM IAW EMB 145 EMB SRM 145 51-40-02, GST-1128/02, AND STANDARD SRM PRACTICES.  (M)
